M. Bonini, M. D'attanasio, and G. Marchesini, Perturbative renormalization and infrared finiteness in the Wilson renormalization group: the massless scalar case, Nucl. Phys. B, vol.409, pp.441-464, 1993.

M. Bonini, M. D'attanasio, and G. Marchesini, BRS symmetry for Yang-Mills theory with exact renormalization group, Nucl. Phys. B, vol.437, pp.163-186, 1995.
DOI : 10.1016/0550-3213(94)00569-z

URL : http://arxiv.org/pdf/hep-th/9410138

C. Becchi, On the construction of renormalized gauge theories using renormalization group techniques. arXiv, 9607188v1, 1996.

F. A. Berezin, The method of second quantization, 1966.

C. Becchi, A. Rouet, and R. Stora, Renormalization of the abelian Higgs-Kibble model, Comm. Math. Phys, vol.42, issue.2, pp.127-162, 1975.

Y. L. Dalecky and S. V. Fomin, Measures and differential equations in infinite-dimensional space, 1991.

A. N. Efremov, Renormalization of SU(2) Yang-Mills theory with flow equations, 2017.
URL : https://hal.archives-ouvertes.fr/cea-01614681

M. B. Fröb, J. Holland, and S. Hollands, All-order bounds for correlation functions of gauge-invariant operators in Yang-Mills theory, Journal Math. Phys, vol.57, issue.12, 2016.

L. D. Faddeev and V. N. Popov, Feynman diagrams for the YangMills field, Physics Letters B, vol.25, pp.29-30, 1967.

P. Gambino and P. A. Grassi, Nielsen identities of the SM and the definition of mass, Phys. Rev. D, vol.62, issue.7, p.76002, 2000.

J. Glimm and A. Jaffe, Quantum physics, 1987.

R. Guida and C. Kopper, All-order uniform momentum bounds for the massless ? 4 4 field theory

R. Guida and C. Kopper, All-order uniform momentum bounds for the massless ? 4 theory in four dimensional euclidean space, 2011.

G. Keller and C. Kopper, Perturbative renormalization of composite operators via flow equations, Comm. Math. Phys, vol.148, pp.445-467, 1992.

G. Keller, C. Kopper, and M. Salmhofer, Perturbative renormalization and effective lagrangians in ? 4 in four-dimensions, Helv. Phys. Acta, vol.65, pp.32-52, 1992.

G. Keller, C. Kopper, and C. Schophaus, Perturbative renormalization with flow equations in minkowski space, Helv.Phys.Acta, issue.70, pp.247-274, 1997.

. Ch, F. Kopper, and . Meunier, Large momentum bounds from flow equations, Annales Henri Poincaré, vol.3, pp.435-449, 2002.

. Ch, V. F. Kopper, and . Müller, Renormalization of spontaneously broken SU(2) Yang-Mills theory with flow equations, Rev. in Math. Phys, vol.21, issue.6, pp.781-820, 2009.

H. Kluberg-stern and J. B. Zuber, Ward identities and some clues to the renormalization of gauge-invariant operators, Phys. Rev. D, vol.12, pp.467-481, 1975.

, Gauge theory of weak and electromagnetic interactions, 1981.

B. W. Lee and J. Zinn-justin, Spontaneously broken gauge symmetries. I,II,III, Phys. Rev. D, vol.5, pp.3155-3160, 1972.

T. R. Morris, M. , and D. Attanasio, Gauge Invariance, the Quantum Action Principle, and the Renormalization Group, Physics Letters B, vol.378, pp.213-221, 1996.

T. R. Morris, The exact renormalization group and approximate solutions, Int. Journ. of Mod. Phys. A, vol.09, issue.14, pp.2411-2449, 1994.

V. F. Müller, Perturbative renormalization by flow equations, Rev. in Math. Phys, vol.15, issue.05, pp.491-558, 2003.

N. K. Nielsen, On the gauge dependence of spontaneous symmetry breaking in gauge theories, Nucl. Phys. B, vol.101, pp.173-188, 1975.

V. N. Popov and L. D. Faddeev, Perturbation theory for gaugeinvariant fields. preprint ITF-67-036 Kiev, 1967.

J. Polchinski, Renormalization and effective Lagrangians, Nucl. Phys. B, vol.231, pp.269-295, 1984.

O. Piguet and K. Sibold, Gauge independence in ordinary YangMills theories, Nucl. Phys. B, vol.253, pp.517-540, 1985.

M. Reed, Functional analysis and probability theory, Constructive Quantum Field Theory, vol.25, 1973.

M. Reuter and C. Wetterich, Effective average action for gauge theories and exact evolution equations, Nucl. Phys. B, vol.417, pp.181-214, 1994.

A. A. Slavnov and L. D. Faddeev, Gauge fields: an introduction to quantum theory, 1991.

A. A. Slavnov, Ward identities in gauge theories, Theo. and Math. Phys, vol.10, issue.2, pp.99-104, 1972.

J. C. Taylor, Ward identities and charge renormalization of the Yang-Mills field, Nucl. Phys. B, vol.33, pp.436-444, 1971.

G. Hooft, Renormalization of massless Yang-Mills fields, Nucl. Phys. B, vol.33, pp.173-199, 1971.

G. Hooft and M. Veltman, Regularization and renormalization of gauge fields, Nucl. Phys. B, vol.44, pp.189-213, 1972.

I. V. Tyutin, Gauge invariance in field theory and statistical physics in operator formalism, 1975.

C. Wetterich, Exanct evolution equation for the effective potential, Physics Letters B, vol.301, pp.90-94, 1993.

F. Wegner and A. Houghton, Renormalization group equations for critical phenomena, Phys. Rev. A, vol.8, issue.1, pp.401-412, 1973.

K. G. Wilson, Renormalization group and critical phenomena, Phys. Rev. B, vol.4, issue.9, pp.3174-3183, 1971.

C. N. Yang and R. L. Mills, Conservation of isotopic spin and isotopic gauge invariance, Phys. Rev, vol.96, pp.191-195, 1954.

J. Zinn-justin, Trends in elementary particle theory, vol.37

H. Springer-berlin, International summer institute on theoretical physics in, 1974.